| Model Number |
MS1-4570S |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product has been returned for evaluation nor were radiographs or images provided that confirm the alleged event.It is unknown if patient complied with post-operative physical restrictions.Labeling review: ".Warning: metallic implants can loosen, fracture, corrode, migrate, or cause pain.".
Event or Problem Description
It was reported patient underwent a revision procedure.As per reporter it is unknown if product may or may not have reached terminal distraction length.
Additional Manufacturer Narrative
The rods were received for functional and visual testing and the reported event was confirmed.The root cause of the reported event may be related to bending force applied during the distraction sessions and/or patient's daily activities.